| Model Number |
G34521 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/13/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported the customer alleges there is a defect (unspecified) in the picc line.According to the customer, the event led to an additional procedure to remove and replace the picc line.A section of the device did not remain inside the patient¿s body.